RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 162, Number 4, Pages 755–758 (Mi dan31173)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

On the theory of topological groups

V. P. Platonov

V. I. Lenin Belorusskii State University

Full text: PDF file (702 kB)

Bibliographic databases:

Document Type: Article
Presented: A. I. Mal'tsev
Received: 12.12.1964

Citation: V. P. Platonov, “On the theory of topological groups”, Dokl. Akad. Nauk SSSR, 162:4 (1965), 755–758

Citation in format AMSBIB
\Bibitem{Pla65}
\by V.~P.~Platonov
\paper On the theory of topological groups
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 162
\issue 4
\pages 755--758
\mathnet{http://mi.mathnet.ru/dan31173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0180617}
\zmath{https://zbmath.org/?q=an:0136.29502}


Linking options:
  • http://mi.mathnet.ru/eng/dan31173
  • http://mi.mathnet.ru/eng/dan/v162/i4/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Kabenyuk, “Free subgroups and compact elements of connected Lie groups”, Math. USSR-Sb., 55:1 (1986), 273–283  mathnet  crossref  mathscinet  zmath
    2. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018